# SDR AALA20090915SFO02

- Difficulty date: September 14, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N653A
- Make and model: Boeing 757223
- Aircraft serial: 24611
- Aircraft time: 57,174 hours, 19,491 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 13D INOPERATIVE.  REPLACED CONNECTOR AT SIDEWALL FOR EMERGENCY LIGHT AT 13D, OPS CHECK NORMAL.
